# SDR DALA1256220662

- Difficulty date: December 6, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 69,607 hours, 31,958 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUND SMALL DENT IN FWD CARGO DOOR SKIN 23" AFT OF FWD EDGE AND 14" FROM BOTTOM EDGE.  DENT EXCEEDS ALLOWABLE LIMIT. WILL REQUIRE PERMANENT REPAIR AT NEXT C-CHECK OR BEFORE 24 MONTHS WITH VISUAL INSPECTION EVERY 300 CYCLES. REF SRM 52-30-01, PG 103, STEP J.  DATA RETRIVAL FORM C/W.  DENT IS .020 INCH DEEP AND .5" LONG.
